Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


The mean curvature of a set of finite perimeter
HTML articles powered by AMS MathViewer

by Elisabetta Barozzi, Eduardo Gonzalez and Italo Tamanini PDF
Proc. Amer. Math. Soc. 99 (1987), 313-316 Request permission


It is shown that an arbitrary set of finite perimeter in ${{\mathbf {R}}^n}$ minimizes some prescribed mean curvature functional given by an ${L^1}$ function on ${{\mathbf {R}}^n}$.
    E. De Giorgi, F. Colombini, and L. C. Piccinini, Frontiere orientate di misura minima e questioni collegate, Editrice Tecnico Scientifica, Pisa, 1972.
  • Enrico Giusti, Minimal surfaces and functions of bounded variation, Monographs in Mathematics, vol. 80, Birkhäuser Verlag, Basel, 1984. MR 775682, DOI 10.1007/978-1-4684-9486-0
  • Umberto Massari, Esistenza e regolarità delle ipersuperfice di curvatura media assegnata in $R^{n}$, Arch. Rational Mech. Anal. 55 (1974), 357–382 (Italian). MR 355766, DOI 10.1007/BF00250439
  • Umberto Massari, Frontiere orientate di curvatura media assegnata in$L^{p}$, Rend. Sem. Mat. Univ. Padova 53 (1975), 37–52 (Italian). MR 417905
  • Umberto Massari and Mario Miranda, Minimal surfaces of codimension one, North-Holland Mathematics Studies, vol. 91, North-Holland Publishing Co., Amsterdam, 1984. Notas de Matemática [Mathematical Notes], 95. MR 795963
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 49F22, 49F20
  • Retrieve articles in all journals with MSC: 49F22, 49F20
Additional Information
  • © Copyright 1987 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 99 (1987), 313-316
  • MSC: Primary 49F22; Secondary 49F20
  • DOI:
  • MathSciNet review: 870791